# SDR FDEA201312072933

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,870 hours, 39,012 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274577
- Part serial: 360
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED FOR LANDING, GOT GEAR DOORS EICAS MESSAGE & GEAR DOORS WARNING LIGHT.  RT MLG GEAR DOOR OPEN UPON ARRIVAL EWR.  GND CYCLED DOORS USING MAINT PANEL, OPERATIONS OK ON GND.  FURTHER TROUBLE SHOOTING REQUIRED.  R & R RT MAIN GEAR DOOR ACTUATOR IAW 757 MM 32-32-12-4.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
